# SDR AALA2018082109050

- Difficulty date: August 18, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 23,770 hours, 8,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT WAS BROKEN AT ROW 8L.  MAINTENANCE REPLACED THE LIGHT IAW AMM 33-51-19, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
